Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 170, NWS State College, PA

July 11, 20116 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 11, 2011, 6:48 PM EDT for 6 counties in Pennsylvania. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2011, 6:48 PM EDT (22:48 UTC)
Expired
Jul 11, 2011, 7:45 PM EDT
In force
57 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Bedford County, PA, Blair County, PA, Cambria County, PA, Fulton County, PA, Huntingdon County, PA, Somerset County, PA

The radar

The State College radar (KCCX), 91 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 7:10 PM EDTTSTM WND DMGEverett, PATREE DOWN IN EVERETT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 5:47 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 10.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2011-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2011-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
1061 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

772 
WUUS51 KCTP 112248
SVRCTP
PAC009-013-021-057-061-111-112345-
/O.NEW.KCTP.SV.W.0170.110711T2248Z-110711T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
648 PM EDT MON JUL 11 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BEDFORD COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTHERN BLAIR COUNTY IN CENTRAL PENNSYLVANIA...
  CENTRAL CAMBRIA COUNTY IN CENTRAL PENNSYLVANIA...
  FULTON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTHERN HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...
  EASTERN SOMERSET COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 745 PM EDT

* AT 641 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A LINE OF SEVERE THUNDERSTORMS...MOVING EAST AT 30 MPH. THIS STORM 
  IS CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND HAIL. 

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BREEZEWOOD AND CRYSTAL SPRINGS AROUND 655 PM EDT...
  VALLEY-HI AND SHY BEAVER AROUND 700 PM EDT...
  WELLS TANNERY AND ENTRIKEN AROUND 705 PM EDT...
  SALUVIA AND TROUGH CREEK STATE PARK AROUND 710 PM EDT...
  WATERFALL AND SIDELING HILL REST AROUND 715 PM EDT...
  MCCONNELLSBURG AROUND 720 PM EDT...

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 118 AND 185...I-70 BETWEEN
MILE MARKERS 147 AND 170...I-99 BETWEEN MILE MARKERS 0 AND 34.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
30...ROUTE 219...ROUTE 220...ROUTE 422...ROUTE 522.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CREATE WINDS OF MORE THAN 57 MPH...OR HAIL ONE
INCH OR LARGER.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 3972 7905 4060 7875 4041 7791 4040 7791
      4039 7788 4037 7786 4037 7775 4007 7787
      4001 7792 3988 7797 3981 7801 3972 7810
TIME...MOT...LOC 2247Z 269DEG 26KT 4013 7833

$$

FORECASTER: CR
2 follow-up statements
732 
WWUS51 KCTP 112322
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
722 PM EDT MON JUL 11 2011

PAC021-111-112332-
/O.CAN.KCTP.SV.W.0170.000000T0000Z-110711T2345Z/
CAMBRIA PA-SOMERSET PA-
722 PM EDT MON JUL 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SOMERSET AND CENTRAL
CAMBRIA COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

LAT...LON 3972 7862 4048 7840 4047 7817 4042 7793
      4037 7786 4037 7775 4011 7785 4000 7793
      3987 7797 3972 7810
TIME...MOT...LOC 2322Z 269DEG 26KT 4036 7810 3977 7831

$$

PAC009-013-057-061-112345-
/O.CON.KCTP.SV.W.0170.000000T0000Z-110711T2345Z/
BEDFORD PA-BLAIR PA-FULTON PA-HUNTINGDON PA-
722 PM EDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHERN HUNTINGDON...FULTON...SOUTHEASTERN BLAIR AND EASTERN
BEDFORD COUNTIES...

AT 716 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM MARKLESBURG TO BARNES GAP...MOVING EAST
AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
CASSVILLE AROUND 730 PM EDT...
WATERFALL AND SALUVIA AROUND 735 PM EDT...
MOUNT UNION AND MAPLETON AROUND 740 PM EDT...
BIG COVE TANNERY AND SHIRLEYSBURG AROUND 745 PM EDT...

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 145 AND 185...I-70 BETWEEN
MILE MARKERS 147 AND 170...I-99 BETWEEN MILE MARKERS 0 AND 31.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
30...ROUTE 220...ROUTE 522.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 3972 7862 4048 7840 4047 7817 4042 7793
      4037 7786 4037 7775 4011 7785 4000 7793
      3987 7797 3972 7810
TIME...MOT...LOC 2322Z 269DEG 26KT 4036 7810 3977 7831

$$

FORECASTER: CR
539 
WWUS51 KCTP 112339
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
739 PM EDT MON JUL 11 2011

PAC009-013-112349-
/O.CAN.KCTP.SV.W.0170.000000T0000Z-110711T2345Z/
BEDFORD PA-BLAIR PA-
739 PM EDT MON JUL 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BLAIR AND EASTERN
BEDFORD COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

LAT...LON 4044 7803 4043 7798 4042 7794 4037 7786
      4037 7775 4010 7785 4000 7793 3987 7797
      3979 7804 3972 7810 3972 7829
TIME...MOT...LOC 2339Z 269DEG 26KT 4036 7794 3977 7815

$$

PAC057-061-112345-
/O.CON.KCTP.SV.W.0170.000000T0000Z-110711T2345Z/
FULTON PA-HUNTINGDON PA-
739 PM EDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHERN HUNTINGDON AND FULTON COUNTIES...

AT 732 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MAPLETON TO COVE
MILLS...MOVING EAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
BIG COVE TANNERY AND SHIRLEYSBURG AROUND 745 PM EDT...

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 167 AND 185...I-70 BETWEEN
MILE MARKERS 163 AND 170.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
30...ROUTE 522.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4044 7803 4043 7798 4042 7794 4037 7786
      4037 7775 4010 7785 4000 7793 3987 7797
      3979 7804 3972 7810 3972 7829
TIME...MOT...LOC 2339Z 269DEG 26KT 4036 7794 3977 7815

$$

FORECASTER: CR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 6:02 PM EDT, 46 minutes earlier.

Area forecast discussion, Jul 11, 6:02 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
602 PM EDT MON JUL 11 2011

.SYNOPSIS...
A COLD FRONT WILL PUSH SOUTHEAST ACROSS PENNSYLVANIA TONIGHT AND
EARLY TUESDAY. THERE IS A CHANCE OF SHOWERS AND STORMS TONIGHT...
MAINLY ACROSS WESTERN SECTIONS. A CANADIAN HIGH PRESSURE SYSTEM
WILL BUILD INTO THE NORTHEAST CONUS DURING THE LATER HALF OF THE
WEEK AND REMAIN PARKED OVER THE REGION INTO EARLY FRIDAY. HEAT
AND HUMIDITY WILL RETURN TO THE BY LATE FRIDAY...AS THE HIGH
MOVES OFF THE COAST.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...

SEVERE THUNDERSTORM WATCH 631 ISSUED FOR THE NORTHERN END O THE
DERECHO MOVING INTO THE LAURELS.

CIRRUS SHIELD CONTINUES TO OVERSPREAD THE AREA PUTTING A BRAKE ON
CONTINUED DESTABILIZATION...BUT SUFFICIENT INSTABILITY IN PLACE TO
FUEL THE STORMS AS THEY RACE EASTWARD. MAIN THREAT WILL BE
ISOLATED SEVERE GUSTS AS THE LINE SPEEDS EAST.

CLOUD COVER AND HIGH HUMIDITY SHOULD KEEP TEMPS FROM FALLING ANY
LOWER THAN THE L/M70S OVER MOST OF THE AREA TONIGHT.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
DID ADJUST POPS EARLY ON...BASED ON CHANGES MADE TO THE OVERNIGHT
PERIOD.

SCT TSRA WILL REMAIN POSSIBLE ACROSS THE S TIER EARLY TUESDAY AS
FRONT CROSSES THE REGION. HOWEVER...BULK OF MDL DATA INDICATES A
DRY AFTERNOON...AS SFC RIDGING AND DRIER AIR FILTER IN BEHIND
FRONT. 850 TEMPS NR 20C AND LINGERING HIGH HUMIDITY WILL LIKELY
PUSH HEAT INDICES TO ARND 100F ACROSS THE LOWER SUSQ. LATER SHIFTS
MAY EVENTUALLY NEED TO ISSUE A HEAT ADVISORY...AS APPARENT TEMPS
NEAR THE MD BORDER TOP OUT AROUND 100F FOR A FEW HOURS TUESDAY
AFTERNOON.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
NO MAJOR CHANGES MADE TO THE PACKAGE...OTHER THAN TO ADD SLIGHT
CHC POPS TO WED. A STRONG UPPER LVL JET MAX AND MAIN PUSH OF COOLER
AIR WORKS IN LATER IN THE DAY ON WED...NORTHERN AREAS HAVE THE
BEST CHC...BUT WENT 15 PERCENT ALL AREAS.

STILL A CHC OF A SHOWER OR STORM LATER FRIDAY INTO SAT...GIVEN
WEAKNESS ALOFT AND WARM ADVECTION.

RISING HEIGHTS AFTER THIS SHOULD CAP ANY CONVECTION.

TEMPS A LITTLE BELOW NORMAL THU AND FRIDAY...BUT BACK ABOVE
NORMAL BY LATE IN THE WEEKEND.

&&

.AVIATION /22Z MONDAY THROUGH SATURDAY/...
THE CONVECTIVE SYSTEM CURRENTLY PUSHING THROUGH OHIO WILL MOVE
INTO CENTRAL PENNSYLVANIA DURING THE EARLY EVENING HOURS. THE SYSTEM
IS SLOWLY FALLING APART AS IT MOVES INTO DRIER AIR...BUT THERE IS
STILL A CHANCE OF VCTS/VCSH AT ALL SITES... WHICH COULD BRING BRIEF
MVFR CONDITIONS.

SKIES WILL CLEAR OVERNIGHT AS A HIGH BUILDS OVER THE REGION. AREAS
OF REDUCED VISIBILITY RESULTING FROM PATCHY MORNING FOG ARE
POSSIBLE...ESPECIALLY IN AREAS THAT SEE RAIN THIS EVENING.

EXPECT MAINLY VFR CONDITIONS THROUGH FRIDAY AS HIGH PRESSURE
DOMINATES ACROSS THE REGION.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DEVOIR/LA CORTE/MARTIN
NEAR TERM...DEVOIR/LA CORTE/MARTIN
SHORT TERM...DEVOIR/MARTIN
LONG TERM...MARTIN
AVIATION...COLBERT
Hazardous weather outlook, Jul 11, 5:50 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
550 PM EDT MON JUL 11 2011

PAZ005-006-011-012-018-019-028-037-041-042-045-046-049>053-056>059-
063>066-122200-
MCKEAN-POTTER-CAMERON-NORTHERN CLINTON-NORTHERN CENTRE-
SOUTHERN CENTRE-JUNIATA-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
550 PM EDT MON JUL 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ025>027-034>036-122200-
BLAIR-HUNTINGDON-MIFFLIN-BEDFORD-FULTON-FRANKLIN-
550 PM EDT MON JUL 11 2011

...SEVERE THUNDERSTORM WATCH 631 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004-010-017-122200-
WARREN-ELK-CLEARFIELD-
550 PM EDT MON JUL 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ024-033-122200-
CAMBRIA-SOMERSET-
550 PM EDT MON JUL 11 2011

...SEVERE THUNDERSTORM WATCH 631 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 11, 5:38 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
538 PM EDT MON JUL 11 2011

PAZ024-025-033-034-112230-
BEDFORD PA-BLAIR PA-CAMBRIA PA-SOMERSET PA-
538 PM EDT MON JUL 11 2011

...STRONG THUNDERSTORMS WILL AFFECT CAMBRIA...SOMERSET...WESTERN
BEDFORD AND WESTERN BLAIR COUNTIES...

A LINE OF STRONG THUNDERSTORMS WILL BE MOVING INTO CAMBRIA AND
SOMERSET COUNTIES BY 500 PM EDT AND BEDFORD AND BLAIR COUNTIES BY 6
PM. THE STRONG THUNDERSTORMS WERE GENERALLY MOVING EAST AT 40 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STRONG THUNDERSTORMS.
EXPECT INTENSE LIGHTNING FROM THESE STRONG THUNDERSTORMS. DO NOT STAY
IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...
MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL
FALL FROM THESE STRONG THUNDERSTORMS...AND WILL CAUSE WATER TO POND
ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100 AND 138...I-99 NEAR
MILE MARKER 29.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 22...ROUTE 30...ROUTE 40...ROUTE 219...ROUTE
422...STATE ROAD 56.

LAT...LON 3971 7939 3974 7941 3982 7937 3985 7942
      3990 7941 4009 7926 4012 7921 4013 7918
      4036 7900 4070 7883 4070 7831 3972 7875

FORECASTER: CERU
Local storm report, Jul 11, 6:40 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
640 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     GARRETT                 39.86N  79.06W
07/11/2011                   SOMERSET           PA   911 CALL CENTER

            TREE DOWN

&&

EVENT NUMBER CTP1100301

LA CORTE
Local storm report, Jul 11, 6:45 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
645 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     WESTMONT                40.32N  78.95W
07/11/2011                   CAMBRIA            PA   911 CALL CENTER

            TREES ON POWER LINES

&&

EVENT NUMBER CTP1100302

LA CORTE

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 5:38 PM EDTSpecial Weather StatementCTPCambria, Somerset52 min
Jul 11, 5:52 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Somerset53 min
Jul 11, 7:41 PM EDTSpecial Weather StatementCTPAdams, York34 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.